advertisement
Question
Posted by: BMC | 2007/05/03

Using Cilift & Zolpidem - is it ok?

Hi
Just wanted to check is it ok to used cilift & zolpidem together?
I have only recently starting using cilift (8 days ago) & take a half (5mg) a zolpidem at night to help me sleep properly otherwise I wake up panicking & hardly ever get a good nights sleep.
How long can I use zolpidem for? Will I be able to go without it once my anti dep start working?

Thanks again for all the help I get from this site

HAve a lovely day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't see any reason why you shouldn't combine those meds, as I haven't heard of any incompatibilities between them. It may well be that as the Cilift starts working, and the depression starts lifting, that you will sleep better more naturally, and may be able to reduce the zolpidem to every second night, then third, and maybe stop, but there's no need to rush this. It is one of the safer sleeping meds available to us at present.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: BMC | 2007/05/04

Why dont u just go back to ur doc & let him try another one, some tabs just dont agree with some ppl. rather go back if u feel u need it dont leave it too long like I did, it causes problems.

Reply to BMC
Posted by: Anon | 2007/05/03

Yawning is one of the things but don't worry it will stop as the time goes on. Please keep me postsed because I just stoped everything without consulting my doc and I feel that I need my cilift but I'm afraid of tose side effects.

Reply to Anon
Posted by: BMC | 2007/05/03

Thank you to both of you!!

Anon I havent had any weird side effects from cilift besides yawning alot :o) It did make me a bit nauseus the first 3 days but ok now. Feeling a bit better (emotionally) today but not 100% but sure as the days pass I will feel alot better.

Reply to BMC
Posted by: Anon | 2007/05/03

It is fine I was taking both of them when I started my cilift. I had the same fears as you but nothin happened. I just slept well after finishing my zolpidem. My doctor told me that by the time I finish zolpidem the cilift will be starting to work properly.
How is cilift treating you so far?

I had terrible side effects and I even stoped taking them because I was having a terrible running tummy. But anyway good luck.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement